# SDR DALA2024032203638

- Difficulty date: March 19, 2024
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N826MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29713
- Aircraft time: 91,023 hours, 16,471 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1802 WHILE A/C WAS IN C-CHECK EMERGENCY LIGHT LOCATED IN CORNER STEP IN THE LLCR DOES NOT REMAIN ILUMINATED WHILE PERFORMING OPS TEST PER AMM 33-51-00. CORRECTIVE ACTION: PERFORMED OPS CHECK OF LLCR EMER LIGHT TEST. OPS CHECK GOOD. CORNER STEP & SEAT BOTTOM MOLDED LIGHT TURNS OFF PER B767 AMM 33 -51-00. (5440386)
